Moment convergence in regularized estimation under multiple and mixed-rates asymptotics

H. Masuda, Y. Shimizu

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In M-estimation under standard asymptotics, the weak convergence combined with the polynomial type large deviation estimate of the associated statistical random field Yoshida (2011) provides us with not only the asymptotic distribution of the associated M-estimator but also the convergence of its moments, the latter playing an important role in theoretical statistics. In this paper, we study the above program for statistical random fields of multiple and also possibly mixedrates type in the sense of Radchenko (2008) where the associated statistical random fields may be nondifferentiable and may fail to be locally asymptotically quadratic. Consequently, a very strong mode of convergence of a wide range of regularized M-estimators is ensured.Our results are applied to regularized estimation of an ergodic diffusion observed at high frequency.

Original languageEnglish
Pages (from-to)81-110
Number of pages30
JournalMathematical Methods of Statistics
Volume26
Issue number2
DOIs
Publication statusPublished - Apr 1 2017

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Moment convergence in regularized estimation under multiple and mixed-rates asymptotics'. Together they form a unique fingerprint.

  • Cite this